Show simple item record

Files in this item

Thumbnail

Item metadata

dc.contributor.authorBeresnevich, Victor
dc.contributor.authorFalconer, Kenneth
dc.contributor.authorVelani, Sang
dc.contributor.authorZafeiropoulos, Agamemnon
dc.date.accessioned2019-12-11T00:37:27Z
dc.date.available2019-12-11T00:37:27Z
dc.date.issued2019-04-15
dc.identifier.citationBeresnevich , V , Falconer , K , Velani , S & Zafeiropoulos , A 2019 , ' Marstrand's Theorem revisited : projecting sets of dimension zero ' , Journal of Mathematical Analysis and Applications , vol. 472 , no. 2 , pp. 1820-1845 . https://doi.org/10.1016/j.jmaa.2018.12.025en
dc.identifier.issn0022-247X
dc.identifier.otherPURE: 252316661
dc.identifier.otherPURE UUID: 276cb20b-d6fc-4871-9139-9c2c521b50e0
dc.identifier.otherScopus: 85058207781
dc.identifier.otherORCID: /0000-0001-8823-0406/work/58055260
dc.identifier.otherWOS: 000456359000029
dc.identifier.urihttp://hdl.handle.net/10023/19115
dc.description.abstractWe establish a refinement of Marstrand's projection theorem for Hausdorff dimension functions finer than the usual power functions, including an analogue of Marstrand's Theorem for logarithmic Hausdorff dimension.
dc.format.extent26
dc.language.isoeng
dc.relation.ispartofJournal of Mathematical Analysis and Applicationsen
dc.rights© 2018, Elsevier Inc. This work has been made available online in accordance with the publisher's policies. This is the author created accepted version manuscript following peer review and as such may differ slightly from the final published version. The final published version of this work is available at https://doi.org/10.1016/j.jmaa.2018.12.025en
dc.subjectHausdorff measure/dimensionen
dc.subjectPotential theoryen
dc.subjectOrthogonal projectionsen
dc.subjectQA Mathematicsen
dc.subjectT-NDASen
dc.subject.lccQAen
dc.titleMarstrand's Theorem revisited : projecting sets of dimension zeroen
dc.typeJournal articleen
dc.description.versionPostprinten
dc.contributor.institutionUniversity of St Andrews.Pure Mathematicsen
dc.identifier.doihttps://doi.org/10.1016/j.jmaa.2018.12.025
dc.description.statusPeer revieweden
dc.date.embargoedUntil2019-12-11
dc.identifier.urlhttps://arxiv.org/abs/1703.08554en
dc.identifier.urlhttps://www.sciencedirect.com/science/article/pii/S0022247X18310552en


This item appears in the following Collection(s)

Show simple item record